MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø24.5X25; REVERSE SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø24.5X25; REVERSE SHOULDER GLENOID BASEPLATE
Catalog Number 04.01.0152
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 december 2019: lot 175032: (b)(4) items manufactured and released on 08-nov-2017.Expiration date: 2022-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director 1 year after primary rsa, the position of the glenoid is changed in order to improve rom and reduce tendency to eterotopic ossification.This re-operation is due to surgeon's decision and not to a defective device.
 
Event or Problem Description
About 1 year and 2 months after primary the surgeon revised the patient shoulder.He recognized a baseplate mal positioning, it was too high, it impinged and created ossification.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø24.5X25
Common Device Name
REVERSE SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9573859
Report Number3005180920-2019-01130
Device Sequence Number11479581
Product Code PHX
UDI-Device Identifier07630040706391
UDI-Public07630040706391
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2022
Device Catalogue Number04.01.0152
Device Lot Number175032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR